# SDR COMA9710103

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- Propeller: Hamstd 14RF9
- System (JASC): 6111 · Propeller Blade Section
- Part: Prop Blade
- Part number: RFC11N16A
- Condition: Out Of Balance
- Location: Rt Prop
- Part time: 16,302 hours
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

VIBRATION FELT DURING TAXI, SUSPECT OUT OF BALANCE PROPELLER.  REPLACED NR 4 BLADE ON RT PROPELLER.
